Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 342, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2013, 10:38 PM CDT for Jasper County, Smith County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 10:38 PM CDT (03:38 UTC)
- Expired
- Jun 28, 2013, 11:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jasper County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:45 PM CDT | TSTM WND DMG | Raleigh, MS | POWER OUTAGES ONGOING NEAR RALEIGH DUE TO DAMAGED POWER LINES FROM THUNDERSTORM WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 5:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
543
WUUS54 KJAN 290338
SVRJAN
MSC061-129-290430-
/O.NEW.KJAN.SV.W.0342.130629T0338Z-130629T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1038 PM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SMITH COUNTY IN CENTRAL MISSISSIPPI...
JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STRINGER...
* UNTIL 1130 PM CDT
* AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF PINEVILLE TO RALEIGH TO 15 MILES SOUTHWEST OF
RALEIGH MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PINEVILLE BY 1045 PM CDT...
GARLANDVILLE BY 1105 PM CDT...
TAYLORSVILLE BY 1110 PM CDT...
BAY SPRINGS BY 1115 PM CDT...
TURNERVILLE BY 1120 PM CDT...
PAULDING...ROSE HILL AND STRINGER BY 1130 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.
&&
LAT...LON 3202 8898 3182 8922 3180 8945 3178 8965
3190 8966 3203 8962 3222 8938 3222 8892
TIME...MOT...LOC 0339Z 274DEG 25KT 3222 8935 3206 8952
3188 8968
$$1 follow-up statement
334
WWUS54 KJAN 290402
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1102 PM CDT FRI JUN 28 2013
MSC061-129-290430-
/O.CON.KJAN.SV.W.0342.000000T0000Z-130629T0430Z/
SMITH MS-JASPER MS-
1102 PM CDT FRI JUN 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR JASPER AND SMITH COUNTIES...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONTROSE TO SYLVARENA TO MIZE MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TURNERVILLE BY 1110 PM CDT...
ROSE HILL AND STRINGER BY 1120 PM CDT...
PAULDING BY 1125 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.
LAT...LON 3202 8898 3182 8922 3180 8945 3178 8965
3190 8966 3203 8962 3222 8938 3222 8892
TIME...MOT...LOC 0402Z 274DEG 25KT 3211 8915 3197 8933
3179 8950
$$
AEGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 9:47 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 28, 9:47 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 947 PM CDT FRI JUN 28 2013 .UPDATE...SHOWERS AND STRONG TO SEVERE THUNDERSTORMS OUT AHEAD OF A COOL FRONT TO OUR NORTH WILL PUSH THROUGH THE CENTRAL AND SOUTHERN CWA LATE THIS EVENING INTO THE OVERNIGHT. FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HAIL WILL BE POSSIBLE IN THUNDERSTORMS. LOWS TONIGHT WILL RANGE FROM THE UPPER 60S ACROSS THE NORTH...TO THE LOWER 70S IN THE SOUTH. AS FOR THE CURRENT FORECAST...MADE SOME ADJUSTMENTS TO THE POPS TO ACCOUNT FOR THE TIMING OF SHOWER AND THUNDERSTORM ACTIVITY MOVING THROUGH THE REGION LATE THIS EVENING INTO THE OVERNIGHT. /27/ && .AVIATION...A LINE OF TSTMS EXTENDING E-W IN THE VICINITY OF THE I-20 CORRIDOR AT 02Z WILL CONTINUE TO TRACK SWD ACROSS THE AREA TONIGHT. THESE STORMS...A FEW OF WHICH MAY BE SEVERE...WILL PRODUCE IFR/MVFR CIGS AND LCL LIFR VSBYS. CONDITIONS WILL RAPIDLY IMPROVE AS THE BAND PASSES. THE LINE OF STORMS SHOULD EXIT SRN ZONES BY 05Z. AREAS OF FOG WILL BE POSSIBLE 09Z-13Z WITH OCNL MVFR VSBYS. ADDITIONAL TSTM DEVELOPMENT WILL BE POSSIBLE FOR SRN ZONES SATURDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 458 PM CDT FRI JUN 28 2013/ SHORT TERM... FRIDAY EVENING THROUGH MONDAY MORNING...SOME THUNDERSTORM ACTIVITY IS DEVELOPING THIS AFTERNOON ALONG THE REMNANT OUTFLOW BOUNDARY FROM STORMS EARLIER THIS MORNING IN NORTHERN MS AND ALSO ON THE CONVERGENCE AXIS OF THE OUTFLOW BOUNDARY/COLD FRONT IN CENTRAL AR. THIS COLD FRONT WILL BE THE FOCUS OF MOST THUNDERSTORM ACTIVITY THIS AFTERNOON TO EVENING AS INCREASING LIFT AND UNSTABLE CONDITIONS AND FLOW ALOFT WILL SUPPORT STRONG TO SEVERE STORMS TONIGHT. OVERALL POPS FOR TONIGHT STAYED CLOSE TO MAV GUIDANCE BUT HAD TO INCREASE POPS SLIGHTLY UP IN THE NW DUE TO APPROACHING LIFT FROM UPPER DISTURBANCE/COLD FRONT MOVING INTO THE REGION. HI-RES GUIDANCE DOES INDICATE MORE ROBUST DEVELOPMENT POSSIBLE ALONG THE COLD FRONT TONIGHT AS CAPPING ERODES TONIGHT. GUIDANCE SEEMED IN GOOD AGREEMENT OVERNIGHT FOR LOWS AND WENT CLOSE TO MAV. ALSO INCREASING SUBSIDENCE BEHIND THE FRONT WILL BEGIN TO CLEAR CLOUDS FROM NW/SE TONIGHT AFTER 00Z SATURDAY AND SHOULD BE CLEAR OF MOST OF THE AREA BY AROUND 12Z SATURDAY. HOWEVER..THE COLD FRONT WILL BEGIN TO SLOW AND SOME CLOUD COVER/SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG/SE OF A LINE FROM MCCOMB TO MERIDIAN. DEEP UPPER TROUGHING OVER THE UPPER MS VALLEY/GREAT LAKES REGION AND ~100KT H3 JET WILL GRADUALLY PROPAGATE SOUTHWARD..AIDING IN DEEPENING THE UPPER TROUGH AND LEADING TO HEIGHT FALLS OVER THE ARKLAMISS REGION OVER THE NEXT FEW DAYS. H5 UPPER WAVE WILL INCREASE ISENTROPIC LIFT AND LEAD TO SOME CLOUDS ALONG THE HIGHWAY 82 CORRIDOR ON SATURDAY AFTERNOON. TEMPERATURES WILL BE CLOSE TO MAV IN THE LOW/MID 90S ON SATURDAY WITH COOLER TEMPERATURES ALONG AREAS IN THE NORTH. THIS WAVE WILL ALSO HELP CLEAR THE COLD FRONT OUT OF THE REGION BY SUNDAY MORNING. GUIDANCE SEEMS IN GOOD AGREEMENT THE FRONT BEGINS TO MOVE OUT OF THE REGION BY 00Z SUNDAY. TEMPERATURES WILL BE SLIGHTLY COOLER SUNDAY AND MONDAY MORNINGS IN THE MID/UPPER 60S WHICH IS NEAR A BLEND OF MAV/MET GUIDANCE. INCREASING TROUGHING AND ISENTROPIC LIFT FROM UPPER WAVES IN THE NORTHERLY FLOW ALOFT WILL INCREASE CLOUD COVER IN THE HIGHWAY 82 CORRIDOR ON SUNDAY. ANOMALOUSLY LOW HEIGHTS/DECREASING TEMPERATURES ALOFT WILL LEAD TO BELOW NORMAL TEMPERATURES IN THE MID 80S IN THE NORTH TO LOW 90S IN THE SOUTH. INCREASING LIFT WILL LEAD TO SOME SHOWERS/THUNDERSTORMS IN THE NORTH ON SUNDAY AFTERNOON TO EVENING. INCREASING MOISTURE AND VERTICAL TOTALS APPROACHING 24-25 DEG C WILL SUPPORT SOME THUNDERSTORM ACTIVITY IN THE N/NE SUNDAY AFTERNOON. THIS ACTIVITY SHOULD WEAKEN BEFORE 00Z MONDAY. THIS ACTIVITY SHOULD BE MOSTLY LIGHT SHOWERS/RAINFALL AT MOST. REST OF THE FORECAST IS ON TRACK AND PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /DC/ LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SLIGHTLY TO DECENTLY BELOW NORMAL TEMPERATURES EXPECTED WITH AT LEAST SLIGHTLY ABOVE NORMAL CHANCES FOR RAIN/STORMS THROUGH THE LONG TERM PERIOD. GOOD MODEL AGREEMENT CONTINUES TO INDICATE AN ANOMALOUSLY DEEP TROUGH ACROSS THE ERN CONUS WILL DEVELOP DUE TO STRONG BLOCKING INTO THE MID-ATLANTIC LATITUDES TOWARDS THE ERN CANADIAN MARITIME. CIPS ANALOGS CONTINUE TO SHOW -2 TO -2.5 STANDARD DEVIATION (STD) BELOW NORMAL H5 HEIGHTS IN CONJUNCTION WITH -2 STD BELOW NORMAL H85 TEMPS BEGINNING SUNDAY AND PERSISTING TO A VARYING DEGREE THROUGH WEDNESDAY AS THE TROUGH SLOWLY RETROGRADES WEST. THIS SET-UP WILL CERTAINLY FAVOR BELOW NORMAL TEMPERATURES BY 3-7F DEGREES SUN-WED TIME-FRAME WITH PERIODS OF SHOWERS AND STORMS ASSOCIATED WITH THIS FEATURE. PRECIPITATION WILL BE TRICKY THROUGH THE FIRST HALF AS FAR AS EXACT TIMING WITH LOW-LVLS INITIALLY BEING LIMITED IN MOISTURE WITH PWATS AOB 1" SUNDAY AND SLOWLY CREEP UP TO 1.3" INTO WEDNESDAY UNDER CONTINUED NW FLOW. ALSO, THE POSITIONING THE TROUGH AXIS MAY BE A TOUCH TOO FAR WEST SUNDAY INTO PORTIONS OF MONDAY TO REALIZE FULL DYNAMIC LIFT WHICH WILL LIKELY BE FARTHER NE OF THE REGION. YET, TUESDAY AND ESPECIALLY IN TO WEDNESDAY THE TROUGH AXIS SHOULD RETROGRADE WEST, PLACING REGION IN MORE FAVORABLE SW FLOW AND ENTRANCE REGION OF H25 JET WITH BETTER LIFT VIA Q-VECTOR CONVERGENCE SIGNALS. RAISED POPS ABOUT 10% OR SO IN LINE WITH THIS THINKING. THE ANOMALOUS TROUGH WILL BACK AWAY FROM THE REGION TO THE WEST THURSDAY INTO FRIDAY, ALLOWING FOR INCREASING H7-5 HEIGHTS BACK ACROSS THE REGION FROM THE EAST. AS THIS OCCURS AND WITH SFC HIGH PRESSURE OVER THE CAROLINAS, DEEP GULF MOISTURE LOOKS TO INFILTRATE BACK INTO THE REGION WITH PWATS UP OVER 2", SETTING THE STAGE FOR DECENT SHOWER/STORM COVERAGE LATE INTO NEXT WEEK. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 92 65 89 / 41 14 9 12 MERIDIAN 70 93 65 89 / 45 21 10 15 VICKSBURG 69 91 63 89 / 30 6 8 10 HATTIESBURG 74 95 67 91 / 39 41 12 9 NATCHEZ 72 90 65 89 / 28 16 6 5 GREENVILLE 70 91 67 84 / 13 6 9 17 GREENWOOD 69 90 66 85 / 13 5 10 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /
Hazardous weather outlook, Jun 28, 10:32 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1032 PM CDT FRI JUN 28 2013 LAZ023>026-MSZ053>066-072>074-300345- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1032 PM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE MOST INTENSE STORMS COULD CONTAIN 60 MPH WIND GUSTS AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Local storm report, Jun 28, 9:48 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
948 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
06/28/2013 WARREN MS LAW ENFORCEMENT
REPORTS FROM LAW ENFORCEMENT AND AMATUER RADIO INDICATE
WIDSPREAD WIND DAMAGE IN VICKSBURG AREA. NUMEROUS TREES
AND POWERLINES DOWN ON ROADS...SIGNS AND TREES BLOWN DOWN
ONTO INTERSTATE 20 BETWEEN BOVINA AND VICKSBURG...AND
SOME ROOF DAMAGE
&&
GERARDLocal storm report, Jun 28, 10:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1011 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG EDWARDS 32.33N 90.60W
06/28/2013 HINDS MS PUBLIC
SEVERAL 2-4 INCH DIAMETER LIMBS DOWN ON HORDGE ROAD NEAR
HIGHWAY 80.
&&
CAMPBELLLocal storm report, Jun 28, 10:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1019 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG ST. JOSEPH 31.92N 91.24W
06/28/2013 TENSAS LA UTILITY COMPANY
POWERLINES DOWN IN AREA
&&
GERARDLocal storm report, Jun 28, 10:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1025 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG PATTISON 31.89N 90.89W
06/28/2013 CLAIBORNE MS PUBLIC
TREES AND POWER LINES WERE DOWN.
&&
27Local storm report, Jun 28, 10:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1031 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 3 S STARKVILLE 33.41N 88.82W
06/28/2013 OKTIBBEHA MS PUBLIC
OAK TREES SNAPPED AND A TRAMPOLINE BLOWN OVER A FENCE
0740 PM TSTM WND DMG EDINBURG 32.80N 89.34W
06/28/2013 LEAKE MS PUBLIC
TREES DOWN IN THE EDINBURG AND MARYDELL COMMUNITIES IN
LEAKE COUNTY
0825 PM TSTM WND DMG 5 NNW MERIDIAN 32.45N 88.75W
06/28/2013 LAUDERDALE MS PUBLIC
TREES DOWN ACROSS ROADS IN THE BAILEY COMMUNITY
&&
GERARDLocal storm report, Jun 28, 10:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1032 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG DERMOTT 33.53N 91.44W
06/28/2013 CHICOT AR EMERGENCY MNGR
TREES...POWER LINES AND POWER POLES DOWN
0520 PM TSTM WND DMG EUPORA 33.54N 89.28W
06/28/2013 WEBSTER MS EMERGENCY MNGR
TREES DOWN ON A HOUSE...POWER LINES DOWN
0548 PM TSTM WND DMG 3 SE SESSUMS 33.39N 88.68W
06/28/2013 OKTIBBEHA MS PUBLIC
A SMALL TREE WAS DOWN ON CRAWFORD ROAD NEAR THE CHAPEL
HILL INTERSECTION. RELAYED VIA SOCIAL MEDIA.
0550 PM TSTM WND DMG 3 S STARKVILLE 33.41N 88.82W
06/28/2013 OKTIBBEHA MS PUBLIC
OAK TREES SNAPPED AND A TRAMPOLINE BLOWN OVER A FENCE
0550 PM TSTM WND DMG 1 SE STARKVILLE 33.45N 88.81W
06/28/2013 OKTIBBEHA MS PUBLIC
NUMEROUS TREES WERE REPORTED DOWN ON OKTOC ROAD. RELAYED
VIA SOCIAL MEDIA.
0725 PM TSTM WND DMG 9 NNE CANTON 32.73N 89.97W
06/28/2013 MADISON MS UTILITY COMPANY
POWERLINES DOWN
0730 PM TSTM WND DMG 5 ESE BASTROP 32.75N 91.83W
06/28/2013 MOREHOUSE LA UTILITY COMPANY
POWERLINES DOWN
0730 PM TSTM WND DMG 2 W CANTON 32.61N 90.07W
06/28/2013 MADISON MS UTILITY COMPANY
POWERLINES DOWN
0740 PM TSTM WND DMG EDINBURG 32.80N 89.34W
06/28/2013 LEAKE MS PUBLIC
TREES DOWN IN THE EDINBURG AND MARYDELL COMMUNITIES IN
LEAKE COUNTY
0750 PM TSTM WND DMG 7 E PHILADELPHIA 32.77N 88.99W
06/28/2013 NESHOBA MS EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS ROADS IN EASTERN NESHOBA COUNTY
0812 PM TSTM WND DMG 3 ENE COLLINSVILLE 32.51N 88.79W
06/28/2013 LAUDERDALE MS BROADCAST MEDIA
TREES DOWN AND POWER OUTAGES IN THE CENTER HILL COMMUNITY
0825 PM TSTM WND DMG 5 NNW MERIDIAN 32.45N 88.75W
06/28/2013 LAUDERDALE MS PUBLIC
TREES DOWN ACROSS ROADS IN THE BAILEY COMMUNITY
0850 PM TSTM WND DMG 6 S MERIDIAN 32.29N 88.71W
06/28/2013 LAUDERDALE MS BROADCAST MEDIA
TREES DOWN IN CLARKEDALE COMMUNITY NEAR US HIGHWAY 45
0900 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
06/28/2013 WARREN MS LAW ENFORCEMENT
REPORTS FROM LAW ENFORCEMENT AND AMATUER RADIO INDICATE
WIDSPREAD WIND DAMAGE IN VICKSBURG AREA. NUMEROUS TREES
AND POWERLINES DOWN ON ROADS...SIGNS AND TREES BLOWN DOWN
ONTO INTERSTATE 20 BETWEEN BOVINA AND VICKSBURG...AND
SOME ROOF DAMAGE
0910 PM TSTM WND DMG EDWARDS 32.33N 90.60W
06/28/2013 HINDS MS PUBLIC
SEVERAL 2-4 INCH DIAMETER LIMBS DOWN ON HORDGE ROAD NEAR
HIGHWAY 80.
0925 PM TSTM WND DMG RAYMOND 32.26N 90.42W
06/28/2013 HINDS MS AMATEUR RADIO
TREES REPORTED DOWN IN RAYMOND. BROADCAST MEDIA REPORTS
WIND GUST TO 55 MPH ON TV ROAD SW SIDE OF JACKSON.
0945 PM TSTM WND DMG PATTISON 31.89N 90.89W
06/28/2013 CLAIBORNE MS PUBLIC
TREES AND POWER LINES WERE DOWN.
1000 PM TSTM WND DMG ST. JOSEPH 31.92N 91.24W
06/28/2013 TENSAS LA UTILITY COMPANY
POWERLINES DOWN IN AREA
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 43 min |
| Jun 28, 7:08 PM CDT | Special Weather Statement | JAN | Neshoba | 42 min |
| Jun 28, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 56 min |
| Jun 28, 7:24 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 28, 7:33 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 57 min |
| Jun 28, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren, Yazoo | 39 min |
| Jun 28, 7:40 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 50 min |
| Jun 28, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton, Scott | 39 min |
| Jun 28, 8:34 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 41 min |
| Jun 28, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 60 min |
| Jun 28, 8:51 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 54 min |
| Jun 28, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 52 min |
| Jun 28, 9:02 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 58 min |
| Jun 28, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 66 min |
| Jun 28, 9:12 PM CDT | Special Weather Statement | JAN | Rankin | 43 min |
| Jun 28, 9:20 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin | 40 min |
| Jun 28, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 53 min |
| Jun 28, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 57 min |
| Jun 28, 9:54 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 51 min |
| Jun 28, 10:20 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 55 min |
| Jun 28, 10:45 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 45 min |
| Jun 28, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 46 min |
| Jun 28, 11:13 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 62 min |
| Jun 28, 11:38 PM CDT | Special Weather Statement | JAN | Marion | 47 min |
| Jun 28, 11:53 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 67 min |
| Jun 29, 3:28 PM CDT | Special Weather Statement | JAN | Jasper | 32 min |
| Jun 29, 3:31 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Jun 29, 3:52 PM CDT | Special Weather Statement | JAN | Marion | 28 min |
| Jun 29, 4:15 PM CDT | Special Weather Statement | JAN | Marion | 30 min |
| Jun 29, 4:43 PM CDT | Special Weather Statement | JAN | Jones | 32 min |
| Jun 29, 4:56 PM CDT | Special Weather Statement | JAN | Lamar | 29 min |
| Jun 29, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 41 min |
| Jun 29, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 43 min |
| Jun 29, 5:45 PM CDT | Special Weather Statement | JAN | Marion | 45 min |
| Jun 29, 6:09 PM CDT | Special Weather Statement | JAN | Forrest | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.